# SDR 20000330SH004

- Difficulty date: February 1, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N139M
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258330
- Aircraft time: 1,712 hours, 1,298 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: HS783820041
- Condition: Chafed
- Location: Tail Pipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFE DAMAGE OCCURRED TO BOTH ENGINE TAILPIPE V-CLAMPS PN 234-559-9019 (IPC REF 78-10-01, FIG 1, ITEM 15) AND INNER CORE COWL CHAFE BRACKET PN HS7838200-41 (IPC REF 78-30-05A, ITEM 245).  EACH ENG CONTAINS 8 BRACKETS AND 1 V-CLAMP.  DAMAGE HAS OCCURRED AT SOME OR ALL BRACKET MOUNT LOCATIONS WITH APPROX .020 INCH TO .090 INCH DEPTH WITH TOTAL EDGE SPAN OF 0.375 INCH ON THE BRACKETS AND APPROX .010 INCH TO .025 INCH DEPTH AT CONTACT LOCATIONS ON V-CLAMP.   THIS DAMAGE DISCOVERED DURING UNSCHEDULED DISASSEMBLY AND REMOVAL OF ENGINES.  REPLACE V-CLAMP AND DRESS FWD EDGE OF CHAFE PAD BRACKETS TO ALLOW CLEARANCES OF .050 INCH MIN.
